Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Is there any side effect of cremaffin syrup giving to my 3 year old for last 2yrs for constipation ?

hi,my son is 3yr old.I m giving cremaffin syrup for his constipation problem as suggested by my pediatrician .iwould like to know whether this syrup has got any side effects since i have been giving this syrup for my kid for more than 2yeard .if i dont give the syrup for his its very difficlut to pass.he passed hard stool sometimes with blood .pl advise me.
Asked On : Fri, 16 Mar 2012
Answers:  2 Views:  713
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
ur child had got functionalconstipation only drug willnot help,use higk fibre diet ,make ur child to sit for toilet training for atleast 5 min after each major meal.continue cremaffin sypit has got not of much side effect but only drug will not help.
Answered: Fri, 16 Mar 2012
  User's Response
ur child had got functionalconstipation only drug willnot help,use higk fibre diet ,make ur child to sit for toilet training for atleast 5 min after each major meal.continue cremaffin sypit has got not of much side effect but only drug will not help.
Answered: Fri, 16 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor